MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC VALOR GUIDE CONNECTOR RIGHT; GUIDE, SURGICAL, INSTRUMENT

WRIGHT MEDICAL TECHNOLOGY INC VALOR GUIDE CONNECTOR RIGHT; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 4150011004
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
It was reported that a valor targeting handle and guide became stuck together while being assembled in the warehouse.The sales representative noted that the guide could not be detached from the handle after placement in the instrument tray.Both components were brand new and had not been used in any surgical procedures.No patient involvement was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: h6 method code, d9 product available to stryker.The reported event was confirmed since the device was returned for evaluation and matches the alleged failure mode.The device inspection revealed the following: the targeting guide and the guide connector were returned disassembled from each other.Visual examination of the returned devices shows visible signs of wear.Scratches and blemishes consistent with reusable instruments can be seen on both devices.Significant deformation and dents were observed at the base of the targeting guide indicating excessive use of the device.The cylindrical interface surface between the targeting guide and the guide connector exhibits extensive wear and abrasion.Functional testing was performed by assembling and disassembling the guide connector with the targeting guide at each position.The guide connector was able to be assembled and disengaged at all three positions.However, during the disassembly, the lever/trigger mechanism was noticeably difficult to depress requiring additional force to disengage the guide connector from the targeting guide.Based on investigation, the root cause was attributed to a wear related issue.The failure was caused by excessive use of the device over a prolonged period of time.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.

Brand Name
VALOR GUIDE CONNECTOR RIGHT
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23538657
Report Number3010667733-2025-01340
Device Sequence Number4769852
Product Code FZX
UDI-Device Identifier00889797035576
UDI-Public(01)00889797035576(11)201218(10)2440138
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4150011004
Device Lot Number2440138
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown